I need some help please. 3.5 months

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)?

Germany

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)

Google

What is your current age, height, weight?

20, 90kg, 188cm

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?

Finasteride

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?

.5 - 1mg a day

What condition was being treated with the drug?

Mpb

For how long did you take the drug (weeks/months/years)?

5 months

How old were you, and WHEN (date) did you start the drug?

20, january 2020

How old were you when you quit, and WHEN (date) did you quit?

  1. end of may

How did you quit (cold turkey or taper off)?

Ct

How long into your usage did you notice the onset of side effects?

What side effects did you experience that have yet to resolve since discontinuation?

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by c licking on them. If your symptoms change, please update your list.

Sexual
Loss of Libido / Sex Drive
Erectile Dysfunction
Complete Impotence
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Watery Ejaculate
Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
[x ] Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
[ x] Memory Loss / Forgetfulness
[ x] Stumbling over Words / Losing Train of Thought
Slurring of Speech
[ x] Lack of Motivation / Feeling Passive / Complacency
[ x] Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
[ x] Prostate pain
Persistent Fatigue / Exhaustion
[ x] Stomach Pains / Digestion Problems
[ x] Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?

None

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?

Anything not listed in the above questions you’d like to share about your experience?

Tell us your story, in your own words, about your usage and side effects
experienced while on/off the drug.

Hi everyone,
i quit finasteride (Finapil) roughly 3,5 months ago. At the beginning i thought, that all those side effects would not hit me. I was wrong i think. Atleast i am not sure if my symptoms are from finasteride or not and maybe you guys can help me.

I have a constant burning sensation behind my penis, the doctor however , said everything was ok. I lay in bed all day because of the pain and the anxiety that i permanently destroyed my life. Those sides began after stopping fin.

Additionally, my stomach feels extremely bloated and its hard to pass stool.

Is it possible to still recover in the next months or am i fucked for life ?

The constant anxiety and all the horror stories on here make me feel hopeless

Regards

The answer is that yes you can recover.

Unfortunately we don’t have a treatment.

We do know that people have got worse with further use of 5ar inhibitors and that foods and creams for skin can have those properties as well as pills.

You should stay away from anything that has that effect.

In general, you will have to ride this out.

I cannot say how long it’ll take. We have people who have recovered after years, and it is not uncommon to see improvement with time.

Managing your stress and anxiety may be something to look at, though it may be difficult.

You may find with some time that some activities are helpful.

You will be able to find a lot of very bad advice here. Beware taking advice from unqualified people who speak with authority. You could still lose a lot with the wrong actions.

I would suggest you are careful, even when reading my advice.

3 Likes

Thanks for your kind words.
I will definetly not take any more medications. The hardest part is waiting and i often have moments of hopelessness in which i think i destroyed my life.

Do you think that this is even related to pfs ?. My penis seems to be working 80% and my sexual desire is also at 70%.

hi brother,

The following doctor says it is all in our head, there are no real side effects:

I think what @casual is trying to say is that people often meet resistance from doctors when they present with symptoms.

1 Like